#9328
Diane ZidesDiane Zides
Member

It's called the herxhimer reaction. I had it bad 18 years ago when I had a very high Candida count for the first time.  I was shaking from sugar withdrawal like a drug addict. I was put on Nystatin, an anti-fungal, 8 weeks into the diet. It did nothing, so I was switched to Diflucan. I felt great on that but could only be on it a few months, since it can have an effect on your liver. I finished the Diflucan about the 6th month I was on the diet, and from that point on I was feeling almost normal. It took almost a year to feel 95% better. Stay strict on the diet for best results.

Eighteen years later, I've got Candida again, half as high a count then the first time, but now I only have skin itching and some hives so far that started the second week of the diet. I'm not on anti-fungal medication yet. I'm doing a hydrogen peroxide drip first which helps the candida go away faster, but I might need the meds later on to help more. I feel much better just eliminating the foods I got intolerant too. I'm not sure how much yeast is dying off at this point. Normal levels according to my test, are 100 and lower. I had 447 this time. Maybe it won't take a year this time to get well.